skin-hair-icon
Acne and regular breakouts
Hi, I have been prescribed doxycycline and lactic acid bacillus capsules for acne - 100 mg for a month. Whenever I take this I feel giddy and very weak. Is this dosage correct? I feel nauseous and need to lie down immediately. Please suggest.
4751 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If may not be suiting you. Please call me or send photos using online consult option for proper examination and second opinion.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.